Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

darckcircles irritation, please suggest

i use unani sarbat for weight lost nd before few months i lost my weight but therz dark cirxcles so iz just coz of weight lost or side effects of ths medicne which i use arq mozil my age is 23
Asked On : Sat, 5 Mar 2011
Answers:  4 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
wats my anbs doc
Answered: Sat, 5 Mar 2011
  Anonymous's Response
For unani medicine you should consult a doctor who is having B.U.M.S degree ,that doctor can guide you better regarding the same.But regarding the dark circles around eyes .I would like to ask you that did you suffer from dark circles around eye in past or this is the first time.If you had in past then they might have reappeared due to weight loss and if not then they might have been caused due to crash dieting and iron deficiency.

You get yourself checked for haemoglobin .If it is at lower side then you need or correct it.

Hope this helps,
dr jignesh
Answered: Sat, 5 Mar 2011
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
The dark circles can not only be attributed to side effects of unani medicines but this has surfaced because you are on restricted diet also that has led to iron deficiency.Have balanced diet may be with calculated calories but add iron to it. Beet root pomegranate juice indian goose berry are rich sources. As medicine try cap. ferroliv forte 1 twice a day.
Answered: Sat, 11 Jun 2011
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response
1. because you were also on weight loss diet, it is possible that due to restricted food items in your menu you might have been deprived of essential minerals, vitamins and nutrients which might have led to formation of dark circles which also occur due to lack of sleep or unusual mental stress.
2. dark circles means oxidised hemoglobin:so it is possible that you may have iron deficiency anemia, please check with your attending Physician regarding the same.
Answered: Mon, 12 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor